Translator Disclaimer
April 2018 Toeplitz operators on weighted pluriharmonic Bergman space
Linghui Kong, Yufeng Lu
Banach J. Math. Anal. 12(2): 439-455 (April 2018). DOI: 10.1215/17358787-2017-0055

Abstract

In this article, we consider some algebraic properties of Toeplitz operators on weighted pluriharmonic Bergman space on the unit ball. We characterize the commutants of Toeplitz operators whose symbols are certain separately radial functions or holomorphic monomials, and then give a partial answer to the finite-rank product problem of Toeplitz operators.

Citation

Download Citation

Linghui Kong. Yufeng Lu. "Toeplitz operators on weighted pluriharmonic Bergman space." Banach J. Math. Anal. 12 (2) 439 - 455, April 2018. https://doi.org/10.1215/17358787-2017-0055

Information

Received: 23 April 2017; Accepted: 28 August 2017; Published: April 2018
First available in Project Euclid: 18 January 2018

zbMATH: 06873509
MathSciNet: MR3779722
Digital Object Identifier: 10.1215/17358787-2017-0055

Subjects:
Primary: 47B35
Secondary: 47B38

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2018
Back to Top